# SDR Y6WA2019091700000

- Difficulty date: September 12, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N354EF
- Make and model: Lear 35A
- Aircraft serial: 378
- Aircraft time: 15,758 hours, 11,386 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2607003453
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 15,758 hours, 11,386 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN ROUTE, DIVERTED. DUE TO HYDRAULIC FAILURE. AIRCRAFT DECLARED AN EMERGENCY LANDING. GEAR WAS BLOWN DOWN WITH EMERGENCY AIR BOTTLE. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
